# SDR USAA2010101892312

- Difficulty date: October 16, 2010
- Submitted: October 18, 2010
- Operation: Air carrier
- Aircraft: N530AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24412
- Aircraft time: 62,427 hours, 39,113 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545774
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - RON - MAJOR REPAIR - CRACK ON FUSELAGE SKIN AT BS 727E, S23L.  REPAIRED FUSELAGE SKIN AT BS 727E, S23L IAW B737 SRM 53-00-01 REPAIR 31.
